Pango tablets

Pango

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Pango?

The active ingredient of Pango brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Pango is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Pango include: shortness of breath; passing gas; loss of interest or pleasure; unusual bleeding or bruising; nausea; puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue.

How to Buy Pango tablets online?

To get Pango online - simply click on the "Buy Now" button in the top and follow on to our shop. Payment and Order takes a couple of minutes, and all steps are evident. We don't take a medical prescription and also we have many methods of payment. With each detail of rapid delivery and confidentiality, you may read on the relevant pages on the links in the top menu.

Related Medications

Gelopiril

Gelopiril 600mg, 400mg

ibuprofen

More info

Ibux

Ibux 600mg, 400mg

ibuprofen

More info

Bren

Bren 600mg, 400mg

ibuprofen

More info

Femicaps

Femicaps 600mg, 400mg

ibuprofen

More info

Pango preparations

  • Tablets: 100, 200, 400, 600, and 800 mg
  • Chewable tablets: 50 and 100 mg; Suspension: 100 mg/5 ml and 40 mg/ml
  • Intravenous solution: 10 mg/ml, 100 mg/ml

Drug interactions

Certain medications can increase your risk of having an overdose of Pango.

Don’t take any of the following medications with Pango without first consulting your doctor:

  • aspirin, because it may increase the risk of serious side effects
  • diuretics (water pills), due to an increased risk of kidney failure
  • lithium, due to an increased risk of toxicity
  • methotrexate, due to an increased risk of toxicity
  • anticoagulants (blood thinners), such as warfarin, because it can increase your risk of serious gastrointestinal bleeding

Mixing Pango with alcohol can also increase your risk of having serious side effects, like stomach or intestinal bleeding.

Not everyone will experience symptoms of an Pango overdose right away. Some people won’t have any visible symptoms at all.

If you do experience symptoms of an Pango overdose, they’re usually mild. Mild symptoms may include:

  • tinnitus (ringing in the ears)
  • heartburn
  • nausea
  • vomiting
  • stomach pain
  • diarrhea
  • dizziness
  • blurred vision
  • rash
  • sweating

Severe symptoms can include:

  • difficult or slow breathing
  • convulsions
  • hypotension (low blood pressure)
  • seizures
  • little to no urine production
  • severe headache
  • coma

Infants who overdose may show signs of lethargy (unresponsiveness) or apnea (temporary cessation of breathing) following a more serious overdose of Pango.

If you or someone you know has taken more than the maximum recommended dose of Pango, contact your local poison center. In the United States, you can reach the poison center by calling 1-800-222-1222. You can call this number 24 hours a day. Stay on the line for further instructions.

If possible, have the following information ready:

  • the person’s age, height, weight, and gender
  • how much Pango was ingested
  • when the last dose was taken
  • if the person also took other drugs, supplements, or had any alcohol

You can also receive guidance by using the poison center’s webPOISONCONTROL online tool.

  • Text "POISON" to 797979 to save the contact information for poison control to your smartphone.

If you can’t access a phone or computer, go to the nearest emergency room immediately. Don’t wait until symptoms start. Some people who overdose on Pango won’t show symptoms right away.

At the hospital, doctors will monitor breathing, heart rate, and other vital signs. A doctor may insert a tube through the mouth to look for internal bleeding.

You may also receive the following treatments:

  • medications that make you throw up
  • gastric lavage (stomach pumping), only if the drug was ingested within the last hour
  • activated charcoal
  • laxatives
  • breathing support, such as oxygen or a breathing machine (ventilator)
  • intravenous flu >

Digestive

In lower doses (below 1,200 mg daily), Pango (Advil) causes less irritation to the stomach lining and has the lowest incidence of digestive adverse drug reactions (ADRs) of all the non-selective NSAIDs. So people who have ulcers or acid reflux disease are better off with Advil than Aleve (Naproxen).

Important

If you get a headache, vomit or feel sleepy after accidentally swallowing Pango gel, contact a doctor or 111 straight away.

Pango may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • constipation
  • diarrhea
  • gas or bloating
  • dizziness
  • nervousness
  • ringing in the ears

What if I accidentally swallow the gel?

If you swallow Pango gel or mousse by accident, you may get symptoms including:

  • headaches
  • being sick (vomiting)
  • feeling sleepy

6. Taking Pango with other painkillers

It's safe to take Pango with paracetamol or codeine.

But do not take Pango with similar painkillers like aspirin or naproxen without talking to a pharmacist or doctor.

Pango, aspirin and naproxen belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). If you take them together, Pango plus aspirin or naproxen may increase the chance of you getting side effects like stomach ache.

NSAIDs are also used in medicines you can buy from pharmacies – for example, cough and cold remedies. Before taking any other medicines, check the label to see if they contain aspirin, Pango or other NSAIDs.

IMPORTANT WARNING:

People who take nonsteroidal anti-inflammatory drugs (NSAIDs) (other than aspirin) such as Pango may have a higher risk of having a heart attack or a stroke than people who do not take these medications. These events may happen without warning and may cause death. This risk may be higher for people who take NSAIDs for a long time. Do not take an NSAID such as Pango if you have recently had a heart attack, unless directed to do so by your doctor. Tell your doctor if you or anyone in your family has or has ever had heart disease, a heart attack, or a stroke; if you smoke; and if you have or have ever had high cholesterol, high blood pressure, or diabetes. Get emergency medical help right away if you experience any of the following symptoms: chest pain, shortness of breath, weakness in one part or side of the body, or slurred speech.

If you will be undergoing a coronary artery bypass graft (CABG; a type of heart surgery), you should not take Pango right before or right after the surgery.

NSAIDs such as Pango may cause ulcers, bleeding, or holes in the stomach or intestine. These problems may develop at any time during treatment, may happen without warning symptoms, and may cause death. The risk may be higher for people who take NSAIDs for a long time, are older in age, have poor health, or who drink three or more alcoholic drinks per day while taking Pango. Tell your doctor if you take any of the following medications: anticoagulants ('blood thinners') such as warfarin (Coumadin, Jantoven); aspirin; other NSAIDs such as ketoprofen and naproxen (Aleve, Naprosyn); oral steroids such as dexamethasone, methylprednisolone (Medrol), and prednisone (Rayos); selective serotonin reuptake inhibitors (SSRIs) such as citalopram (Celexa), fluoxetine (Prozac, Sarafem, Selfemra, in Symbyax), fluvoxamine (Luvox), paroxetine (Brisdelle, Paxil, Pexeva), and sertraline (Zoloft); or serotonin norepinephrine reuptake inhibitors (SNRIs) such as desvenlafaxine (Khedezla, Pristiq), duloxetine (Cymbalta), and venlafaxine (Effexor XR). Also tell your doctor if you have or have ever had ulcers, bleeding in your stomach or intestines, or other bleeding disorders. If you experience any of the following symptoms, stop taking Pango and call your doctor: stomach pain, heartburn, vomit that is bloody or looks like coffee grounds, blood in the stool, or black and tarry stools.

Keep all appointments with your doctor and the laboratory. Your doctor will monitor your symptoms carefully and will probably order certain tests to check your body's response to Pango. Be sure to tell your doctor how you are feeling so that your doctor can prescribe the right amount of medication to treat your condition with the lowest risk of serious side effects.

Your doctor or pharmacist will give you the manufacturer's patient information sheet (Medication Guide) when you begin treatment with prescription Pango and each time you refill your prescription. Read the information carefully and ask your doctor or pharmacist if you have any questions. You can also visit the Food and Drug Administration (FDA) website (http://www.fda.gov/Drugs/DrugSafety/ucm085729.htm) or the manufacturer's website to obtain the Medication Guide.

3. Who can and can't take Pango

Some brands of Pango tablets, capsules and syrup contain aspartame, colourings (E numbers), gelatin, glucose, lactose, sodium, sorbitol, soya or sucrose, so they may be unsuitable for some people.

Do not take Pango by mouth or apply it to your skin if you:

  • have had an allergic reaction to Pango or any other medicines in the past
  • have had allergic symptoms like wheezing, runny nose or skin reactions after taking aspirin or other non-steroidal anti-inflammatory medicines (NSAIDs) such as naproxen
  • are trying to get pregnant or are already pregnant
  • have high blood pressure that's not under control

To make sure Pango (by mouth or on your skin) is safe for you, tell your doctor or pharmacist if you have:

  • had bleeding in your stomach, a stomach ulcer, or a hole (perforation) in your stomach
  • a health problem that means you have an increased chance of bleeding
  • liver problems, such as liver fibrosis, cirrhosis or liver failure
  • heart disease or severe heart failure
  • kidney failure
  • Crohn's disease or ulcerative colitis
  • chickenpox or shingles - taking Pango can increase the chance of certain infections and skin reactions

If you're over 65 Pango can make you more likely to get stomach ulcers. Your doctor will prescribe you a medicine to protect your stomach if you're taking Pango for a long term condition.

5. How to use Pango gel, mousse or spray

The amount of Pango you put on your skin depends on the product you're using – check the package leaflet carefully for how much to use.

Gently massage the Pango into the painful area 3 or 4 times a day. Leave at least 4 hours between applications, and do not put it on more than 4 times in 24 hours.

Never use Pango gel, mousse or spray on your eyes, mouth, lips, nose or genital area. Do not put it on sore or broken skin. Do not put plasters or dressings over skin you've applied Pango to.

Dosage for Motrin (Pango)

The recommended dose of Motrin should be adjusted to suit individual patients needs but should not exceed 3200 mg in the total daily dose.

30 Sunburn Natural and Home Remedies for Severe Sunburns

There are many natural and home remedies that are thought to relieve the symptoms ofa sunburn. Check out our top 30 tips to cool that sunburn, for example drink lots of water, juice, or sports drinks; apply a cool compress containing Burow's solution; coconut oil can be used as a moisturizer after sunburn pain has stopped; apply topical over-the-counter (OTC) 1% hydrocortisone cream; and take OTC pain relievers like NSAIDs (nonsteroidal anti-inflammatory drugs) such as Pango (Advil, Motrin) or naproxen (Aleve).


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap